A. I. Koshelev

From MaRDI portal
Revision as of 04:49, 13 December 2023 by AuthorDisambiguator (talk | contribs) (AuthorDisambiguator moved page A. I. Koshelev to A. I. Koshelev: Duplicate)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:1432548

Available identifiers

zbMath Open koshelev.aleksander-iMaRDI QIDQ1432548

List of research outcomes





PublicationDate of PublicationType
S. G. Mikhlin (1908-1990)2008-09-22Paper
Applying the universal iterative process to some problems of mechanics2008-09-22Paper
https://portal.mardi4nfdi.de/entity/Q52966052007-08-02Paper
On the regularity of stresses in the closed domain for the linear theory of elasticity2005-08-05Paper
https://portal.mardi4nfdi.de/entity/Q48160912004-09-08Paper
On the regularity of stresses in the linear theory of elasticity.2004-06-15Paper
https://portal.mardi4nfdi.de/entity/Q44375932003-12-03Paper
Regularity of solutions for some problems of mathematical physics2001-01-02Paper
https://portal.mardi4nfdi.de/entity/Q49489312000-04-27Paper
About the regularity of solutions for the nonstationary Navier-Stokes systems2000-01-04Paper
https://portal.mardi4nfdi.de/entity/Q43863201998-04-26Paper
S. G Mikhlin (1908 – 1990)1996-06-11Paper
About the Regularity of Solutions of the Nonstationary Navier-Stokes System1996-06-11Paper
https://portal.mardi4nfdi.de/entity/Q48702031996-03-18Paper
https://portal.mardi4nfdi.de/entity/Q43255041996-01-04Paper
Regularity problem for quasilinear elliptic and parabolic systems1995-10-09Paper
https://portal.mardi4nfdi.de/entity/Q48366351995-06-21Paper
Regularity of Solutions for Some Quasilinear Parabolic Systems1995-05-01Paper
https://portal.mardi4nfdi.de/entity/Q39724571992-06-25Paper
Regularity of solutions of some problems of mathematical physics1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q31981941989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34878361989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34772711988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34821691988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38186791988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37042571985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32209861984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32209811983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33412601983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33298351982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47510741982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39401901981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39401911981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39692641981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39692651981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38943121979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39348531979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39541921978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41563951978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41692051978-01-01Paper
REGULARITY OF SOLUTIONS OF QUASI-LINEAR ELLIPTIC SYSTEMS1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41237251977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41421361977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41764281977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41769161977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41004331976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41155261976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40451741975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40659061974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40907581974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q51825931974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40434591973-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40478311972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q51825151972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56357661971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56475071971-01-01Paper
On various questions of the existence of an approximate solution for quasilinear elliptic equations and systems in S. L. Sobolev spaces1969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55388961968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55449381968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55560721968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55671251968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55345171967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55319431965-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55436901963-01-01Paper
A priori estimates in 𝐿_{𝑝} and generalized solutions of elliptic equations and systems1962-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32760631959-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32607501958-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32442851957-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32491831957-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32714761957-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32743341957-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32259411956-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32374151956-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32259421955-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58299931954-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58187341953-01-01Paper
https://portal.mardi4nfdi.de/entity/Q58226431953-01-01Paper

Research outcomes over time

This page was built for person: A. I. Koshelev